# SDR 2002FA0000423

- Difficulty date: March 25, 2002
- Submitted: April 1, 2002
- Operation: General aviation
- Aircraft: N90275
- Make and model: Wthrly 620B
- Aircraft serial: 1637
- Engine: Pwa R985*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 50351133
- Condition: Cracked
- Location: Tail Cone
- Part time: 1,015 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND FUSELAGE BELLY PAN BULKHEAD (PN 50351-101) CRACKED UPPER LEFT AND RIGHT CORNER.  THIS AREA IS HARD TO SEE WITHOUT FLASHLIGHT AND MIRROR.  ALSO FOUND TAIL CONE BULKHEADS (PN 50351-105) AND  (PN 50351-133) CRACKED AND TABS WHERE BULKHEAD IS RIVETED TO THE BELLY SKIN BROKEN.  SUGGEST A THROUGH INSPECTION OF THIS AREA USING A FLASHLIGHT AND MIRROR.
